# SDR AALA2019021219035

- Difficulty date: January 18, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N284AY
- Make and model: Airbus A330-243
- Aircraft serial: 1095
- Aircraft time: 37,139 hours, 5,501 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 4E46364
- Condition: Delaminated
- Location: Mid Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATON FOUND ON THE MID GALLEY FLOOR PANEL 26DS.   REPLACED THE FLOOR PANEL IAW EA 289355, AND IRM 9701, REVISION I.
